Alert archive / Minnesota / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 36, NWS Duluth, MN
NWS Duluth, MN issued this severe thunderstorm warning at Jul 26, 2021, 7:30 PM CDT for Carlton County, Saint Louis County, Minnesota; Douglas County, Wisconsin. It was in force for 60 min. 12 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 26, 2021, 7:30 PM CDT (00:30 UTC)
- Expired
- Jul 26, 2021, 8:30 PM CDT
- In force
- 60 min
- Issued by
- NWS Duluth, MN
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Carlton County, MN, Saint Louis County, MN, Douglas County, WI
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 26, 7:51 PM CDT | HAIL 0.75 | 2 Ene Culver, MN | PENNY SIZE HAIL AND GUSTY WINDS BUT NO DAMAGE ASIDE FROM SOME LEAVES BLOWN OFF TREES. |
| Jul 26, 7:58 PM CDT | TSTM WND GST 46 | Duluth International Ai, MN | ASOS STATION KDLH DULUTH INTERNATIONAL AIRPORT. |
| Jul 26, 8:01 PM CDT | HAIL 0.75 | 4 Nnw Hermantown, MN | REPORT FROM MPING: DIME (0.75 IN.). |
| Jul 26, 8:02 PM CDT | HAIL 0.88 | 1 Wsw Saginaw, MN | HAIL AND GUSTY WINDS. |
| Jul 26, 8:06 PM CDT | HAIL 0.5 | Nws Duluth, MN | |
| Jul 26, 8:08 PM CDT | TSTM WND GST 42 | 1 Sse Duluth, MN | MESONET STATION MN082 DULUTH I-35 AND GARFIELD. |
| Jul 26, 8:10 PM CDT | TSTM WND DMG | 2 Wsw Lester Park, MN | LARGE PORTION OF A 50-60 FOOT TREE BROKE OFF, TAKING OUT POWER LINE. |
| Jul 26, 8:10 PM CDT | HAIL 1 | 2 Nne Duluth, MN | MAINLY PEA TO DIME SIZE HAIL. A FEW QUARTER SIZE HAILSTONES. TIME ESTIMATED BY SPOTTER. |
| Jul 26, 8:11 PM CDT | HAIL 1 | 4 Ne Hermantown, MN | REPORT FROM MPING: QUARTER (1.00 IN.). |
| Jul 26, 8:12 PM CDT | MARINE TSTM WIND 39 | 1 Nnw Superior, WI | MESONET STATION MN095 BLATNIK BRIDGE SOUTH. |
| Jul 26, 8:15 PM CDT | TSTM WND DMG | 3 Ne Duluth, MN | HALF OF A TREE FALLEN OVER A HOUSE. NICKEL SIZE HAIL. TIME APPROXIMATE. |
| Jul 26, 8:26 PM CDT | TSTM WND DMG | Superior, WI | MULTIPLE REPORTS RECEIVED OF TREES DOWN AROUND SUPERIOR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 40 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 26, 5:22 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
| Jul 26, 7:25 PM CDT | Severe Thunderstorm Watch | SPC | 3 hr |
The nearest sounding before it
International Fa, MN (KINL), launched 00:00Z, 0.5 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2004 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 108 m²/s²
- 0-3 km storm-relative helicity
- 306 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
218
WUUS53 KDLH 270030
SVRDLH
MNC017-137-WIC031-270130-
/O.NEW.KDLH.SV.W.0036.210727T0030Z-210727T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Duluth MN
730 PM CDT Mon Jul 26 2021
The National Weather Service in Duluth MN has issued a
* Severe Thunderstorm Warning for...
Southeastern St. Louis County in northeastern Minnesota...
Northeastern Carlton County in northeastern Minnesota...
Northwestern Douglas County in northwestern Wisconsin...
* Until 830 PM CDT.
* At 730 PM CDT, a severe thunderstorm was located near Canyon, or 20
miles north of Cloquet, moving southeast at 35 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will be near...
Saginaw around 750 PM CDT.
Other locations in the path of this severe thunderstorm include Pike
Lake Near Duluth, Hermantown, Proctor, Superior, Oliver, Wisconsin
Point and South Range.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Duluth MN.
&&
LAT...LON 4700 9280 4719 9254 4691 9177 4687 9187
4678 9203 4673 9196 4674 9176 4651 9204
TIME...MOT...LOC 0030Z 313DEG 32KT 4703 9255
HAIL...1.25IN
WIND...60MPH
$$
Britt/JTS2 follow-up statements
700
WWUS53 KDLH 270048
SVSDLH
Severe Weather Statement
National Weather Service Duluth MN
748 PM CDT Mon Jul 26 2021
MNC017-137-WIC031-270130-
/O.CON.KDLH.SV.W.0036.000000T0000Z-210727T0130Z/
St. Louis MN-Carlton MN-Douglas WI-
748 PM CDT Mon Jul 26 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR SOUTHEASTERN ST. LOUIS...NORTHEASTERN CARLTON AND NORTHWESTERN
DOUGLAS COUNTIES...
At 748 PM CDT, a severe thunderstorm was located near Pike Lake Near
Duluth, or 14 miles northeast of Cloquet, moving southeast at 35 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Pike Lake Near Duluth, Hermantown, Proctor, Superior, Oliver,
Wisconsin Point and South Range.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Duluth MN.
&&
LAT...LON 4698 9276 4707 9244 4691 9177 4687 9187
4678 9203 4673 9196 4674 9176 4651 9204
TIME...MOT...LOC 0048Z 313DEG 32KT 4692 9238
HAIL...1.25IN
WIND...60MPH
$$
Britt/JTS628
WWUS53 KDLH 270108
SVSDLH
Severe Weather Statement
National Weather Service Duluth MN
808 PM CDT Mon Jul 26 2021
MNC017-137-WIC031-270130-
/O.CON.KDLH.SV.W.0036.000000T0000Z-210727T0130Z/
St. Louis MN-Carlton MN-Douglas WI-
808 PM CDT Mon Jul 26 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR SOUTH CENTRAL ST. LOUIS...NORTHEASTERN CARLTON AND NORTHWESTERN
DOUGLAS COUNTIES...
At 808 PM CDT, a severe thunderstorm was located over Superior,
moving southeast at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Duluth, Superior, Hermantown, Proctor, Oliver, South Range, Wisconsin
Point, City of Rice Lake, Irving, Cody, Park Point, Billings Park,
Gary New Duluth, Morgan Park, Lakeside-Lester Park, Spirit Valley,
Central Hillside, Norton Park, Piedmont Heights, and Duluth Heights.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Duluth MN.
&&
LAT...LON 4679 9240 4694 9214 4682 9195 4678 9203
4673 9198 4673 9181 4672 9179 4652 9203
TIME...MOT...LOC 0108Z 312DEG 38KT 4675 9212
HAIL...1.00IN
WIND...60MPH
$$
Britt/JTSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Duluth, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 6:54 PM CDT, 36 minutes earlier.
Area forecast discussion, Jul 26, 6:54 PM CDT, 36 minutes before
Area Forecast Discussion National Weather Service Duluth MN 654 PM CDT Mon Jul 26 2021 .DISCUSSION...(This evening through Sunday) Issued at 426 PM CDT Mon Jul 26 2021 Summary...The main concern this forecast is this evening's convection with the Enhanced risk of severe storms we have. After that, we have warm weather continuing with chance for more showers and thunderstorms on Wednesday, and again on Friday. The convection this evening is an unusual Enhanced risk for this area, which we do not typically see more than a couple of days a summer around here. There is a low pressure system over central North Dakota this afternoon, with a warm front draped east into our area, generally from the Brainerd Lakes region east into northwest Wisconsin. Along and south of this boundary the airmass is strongly unstable, with surface based CAPE values already over 2k j/Kg, with models indicating it may get up over 3k j/Kg at some point this evening. Sounding from this morning show an Elevated Mixed Layer that should be over our area this evening that is also showing as a drier area on satellite imagery. This EML will produce steep lapse rates in the mid levels, even as it also produces the capping that we are seeing at the lower levels this afternoon. Model soundings show that we should have a long hodograph this evening with moderate to strong winds aloft to help lengthen it, despite the weaker winds in the boundary layer. This all shows that if we can get convection to fire, severe storms are likely, with very large hail and strong winds, as already depicted in the SPC day one severe outlook. We may have a very weak shortwave moving along the North Dakota/Manitoba line this afternoon which has been generating an area of accas and -tsra over northwest Minnesota this afternoon. This is likely based in the 700-600mb Warm air advection region, and we do not expect this area to grow significantly or become rooted in the surface based instability, at least in part due to its position relative to the surface boundary. However, ahead of the surface low over eastern North Dakota we have some decent pressure falls over northwest Minnesota and would expect some new development in this area sometime in the next few hours. Models have been wildly inconsistent in depicting this event, with the NAMNest and FV3SAR showing development over NW MN and eastern ND by 01Z, then sliding southeast across the forecast area, but the HRRR not developing anything until after 03Z, and with much less coverage than either of the other models. Uncertainty in timing and evolution is still pretty high, even as of late afternoon. Unfortunately, we are in the wait and see mode, and we will have to see how things evolve this evening. There may be some lingering showers into early Tuesday morning, but otherwise expect the bulk of the convection to be out of the forecast area shortly after midnight. Tuesday should be relatively quiet with the boundary having shifted south of the forecast area and weak ridging over the area. Highs to get back into the 80s for the day, though slightly cooler than today. We have another chance for showers and thunderstorms on Wednesday, and while we have a small threat for severe weather, am not as concerned about it as I am for this evening. Should it shift a little later in the day and allow instability to build before the convection moves into the area, that would be a different story. Highs to creep back up into the low 90s for the Brainerd Lakes region. After another quiet day on Thursday, another shortwave should bring another chance for showers and thunderstorms Friday night and early Saturday, but it is too soon to determine the severe weather potential with this. This should usher in a bubble of cooler temperatures aloft with cooler high temperatures through the weekend, with highs back in the 70s to low 80s for both days. && .AVIATION...(For the 00Z TAFS through 00Z Tuesday evening) Issued at 653 PM CDT Mon Jul 26 2021 Line of thunderstorms will affect all terminals, except INL, through the evening. Isold MVFR with the storms, but VFR elsewhere. Strong gusty winds in the vicinity of the storms, along with the potential for hail and heavy rain. Will see the storms diminish/move out of the area through the overnight. Some patchy BR is also possible with MVFR vsbys after the storms. && .MARINE... Issued at 426 PM CDT Mon Jul 26 2021 Thunderstorm development this evening is also expected to affect western Lake Superior, and may bring damaging winds and large hail, especially right after it moves off land areas. There may also be a period of increased winds in the hours after any convection moves through the area, and we may need a short term Small Craft Advisory for a few hours overnight. After tonight wind stay out of the northeast for Tuesday at 10 to 15 knots, then diminish Tuesday night and become westerly for Wednesday. Waves to generally stay less than 2 ft. && .PRELIMINARY POINT TEMPS/POPS... DLH 61 78 60 82 / 70 0 40 60 INL 56 85 62 85 / 20 10 60 70 BRD 63 86 66 92 / 60 10 30 50 HYR 61 84 61 86 / 60 0 30 60 ASX 61 79 59 87 / 80 10 40 60 && .DLH WATCHES/WARNINGS/ADVISORIES... WI...None. MN...None. LS...None. && DISCUSSION...LE AVIATION...GSF MARINE...LE
Hazardous weather outlook, Jul 26, 4:01 PM CDT, 3 hours 29 minutes before
Hazardous Weather Outlook National Weather Service Duluth MN 401 PM CDT Mon Jul 26 2021 MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-272115- Koochiching-North St. Louis-Northern Cook/Northern Lake- North Itasca-Central St. Louis-Southern Lake/North Shore- Southern Cook/North Shore-North Cass-South Itasca-South Cass- Crow Wing-Northern Aitkin-South Aitkin-Carlton/South St. Louis- Pine-Douglas-Bayfield-Ashland-Iron-Burnett-Washburn-Sawyer-Price- 401 PM CDT Mon Jul 26 2021 This Hazardous Weather Outlook is for portions of northeast Minnesota and northwest Wisconsin. .DAY ONE...This afternoon and Tonight Strong to severe thunderstorms are likely this evening and tonight. Storms may develop any time this afternoon, but are most likely to develop this evening around 7 to 8 PM in northeastern Minnesota, then spreading into northwest Wisconsin around 10 to 11 PM. The primary threat with these storms is large hail up to baseball size. Gusty winds to 70 mph, isolated tornadoes, and torrential rainfall that may lead to localized flash flooding are also possible. Later tonight the risk of large hail and tornadoes will decrease and the potential for heavy rain and damaging winds will become the main threats. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday A strong thunderstorm or two may be ongoing early Tuesday morning. The chance of thunderstorms returns late Tuesday night and continues through Wednesday night. A few storms may be strong to severe mainly along and south of US Highway 2 in Minnesota and Wisconsin. Large hail and damaging winds are the main threats with the strongest storms. There is a slight chance of isolated thunderstorms Friday afternoon and evening over portions of northern Minnesota, and Saturday afternoon and evening over portions of northwest Wisconsin. .SPOTTER INFORMATION STATEMENT... SKYWARN spotters are encouraged to report hail of any size, wind damage, and rainfall amounts to the National Weather Service. LSZ121-140>148-150-272115- Bayfield to Oak Point WI-Grand Portage to Grand Marais MN- Grand Marais to Taconite Harbor MN- Taconite Harbor to Silver Bay Harbor MN- Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN- Duluth MN to Port Wing WI-Port Wing to Sand Island WI- Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI- Outer Apostle Islands Beyond 5 NM from Mainland- 401 PM CDT Mon Jul 26 2021 This Hazardous Weather Outlook is for portions of Lake Superior and the Nearshore waters of western Lake Superior. .DAY ONE...This afternoon and Tonight Thunderstorms are likely this evening and overnight, and some may be strong to severe with hail to baseball ball size, wind gusts to 60 knots, frequent cloud- to- water lightning, and torrential rainfall which may reduce visibility to less than one- quarter mile. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday There is another chance of thunderstorms Wednesday and Wednesday night. A few storms may be strong to severe once again. JDS More information may be obtained at the following web address: http://www.weather.gov/duluth (all lower case)
In the hours before
Special weather statement, Jul 26, 7:18 PM CDT, 12 minutes before
Special Weather Statement National Weather Service Duluth MN 718 PM CDT Mon Jul 26 2021 MNZ019-037-270045- Central St. Louis-Carlton/South St. Louis- 718 PM CDT Mon Jul 26 2021 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN ST. LOUIS COUNTY... At 717 PM CDT, a strong thunderstorm was near Meadowlands, or 21 miles southeast of Hibbing, moving southeast at 35 mph. Wind gusts up to 40 mph, penny size hail, and frequent cloud to ground lightning can be expected with this storm. This storm will be near... Cotton around 730 PM CDT. Canyon around 740 PM CDT. Other locations impacted by this storm include Nichols Lake, Grand Lake, Twig, Kelsey, Payne, Fish Lake, Shaw, Taft and Alborn. Seek shelter inside a sturdy building and away from windows until this storm passes. Get off area lakes and seek shelter on shore in a sturdy shelter or a hard topped vehicle. This storm may intensify, please monitor local media outlets for additional information and possible warnings from the National Weather Service. A Severe Thunderstorm Watch remains in effect until midnight CDT for northeastern Minnesota. LAT...LON 4716 9285 4729 9267 4706 9214 4684 9238 TIME...MOT...LOC 0017Z 307DEG 29KT 4716 9266 Britt/JTS
Local storm report, Jul 26, 7:19 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
719 PM CDT MON JUL 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0714 PM HAIL 2 SSW COLERAINE 47.28N 93.44W
07/26/2021 U1.00 INCH ITASCA MN PUBLIC
REPORT FROM MPING: QUARTER (1.00 IN.).
&&
JJMLocal storm report, Jul 26, 7:20 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
720 PM CDT MON JUL 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM HAIL BLACKBERRY 47.18N 93.39W
07/26/2021 M1.00 INCH ITASCA MN TRAINED SPOTTER
HAIL STILL FALLING AT TIME OF REPORT.
LOCATION APPROXIMATE.
&&
JDSLocal storm report, Jul 26, 7:24 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
724 PM CDT MON JUL 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM TSTM WND DMG COHASSET 47.26N 93.63W
07/26/2021 ITASCA MN PUBLIC
LARGE PINE TREE UPROOTED. REPORT VIA SOCIAL
MEDIA. TIME ESTIMATED FROM RADAR.
&&
JJMLocal storm report, Jul 26, 7:27 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
727 PM CDT MON JUL 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0712 PM TSTM WND GST 1 SSE GRAND RAPIDS 47.22N 93.52W
07/26/2021 M54 MPH ITASCA MN AWOS
AWOS STATION KGPZ GRAND RAPIDS AIRPORT.
&&
JJMLocal storm report, Jul 26, 7:30 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
730 PM CDT MON JUL 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0728 PM TSTM WND DMG GRAND RAPIDS 47.23N 93.52W
07/26/2021 ITASCA MN TRAINED SPOTTER
LOCATION APPROXIMATE. MARBLE SIZE HAIL,
APPROXIMATELY 9 80 FOOT TALL NORWAY PINE
TREES UPROOTED.
&&
JDSThe office that day
Everything else NWS Duluth, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 7:13 PM CDT | Severe Thunderstorm Warning | DLH | Aitkin, Itasca, Saint Louis | 47 min |
| Jul 26, 7:14 PM CDT | Severe Thunderstorm Warning | DLH | Aitkin, Cass, Itasca | 16 min |
| Jul 26, 7:18 PM CDT | Special Weather Statement | DLH | Carlton | 27 min |
| Jul 26, 7:29 PM CDT | Severe Thunderstorm Warning | DLH | Aitkin, Itasca | 31 min |
| Jul 26, 7:34 PM CDT | Special Marine Warning | DLH | 56 min | |
| Jul 26, 7:47 PM CDT | Special Weather Statement | DLH | Itasca | 28 min |
| Jul 26, 7:53 PM CDT | Severe Thunderstorm Warning | DLH | Aitkin, Carlton, Pine, Saint Louis | 52 min |
| Jul 26, 8:11 PM CDT | Special Weather Statement | DLH | Itasca | 34 min |
| Jul 26, 8:26 PM CDT | Special Marine Warning | DLH | 49 min | |
| Jul 26, 8:41 PM CDT | Special Weather Statement | DLH | Itasca | 34 min |
| Jul 26, 8:49 PM CDT | Severe Thunderstorm Warning | DLH | Itasca, Saint Louis | 26 min |
| Jul 26, 9:02 PM CDT | Severe Thunderstorm Warning | DLH | Itasca, Saint Louis | 27 min |
| Jul 26, 9:14 PM CDT | Severe Thunderstorm Warning | DLH | Cass, Itasca | 31 min |
| Jul 26, 11:38 PM CDT | Special Marine Warning | DLH | 35 min | |
| Jul 27, 3:45 AM CDT | Special Weather Statement | DLH | Aitkin | 15 min |
| Jul 27, 3:59 AM CDT | Special Weather Statement | DLH | Aitkin | 16 min |
| Jul 26, 8:16 PM CDT | Special Weather Statement | DLH | Ashland, Bayfield, Douglas | 29 min |
| Jul 26, 8:43 PM CDT | Special Weather Statement | DLH | Ashland, Iron | 47 min |
| Jul 26, 9:25 PM CDT | Special Weather Statement | DLH | Iron, Price, Sawyer, Washburn | 50 min |
| Jul 26, 10:11 PM CDT | Special Weather Statement | DLH | Price | 49 min |
| Jul 26, 10:56 PM CDT | Severe Thunderstorm Warning | DLH | Bayfield, Douglas | 34 min |
| Jul 26, 11:20 PM CDT | Severe Thunderstorm Warning | DLH | Bayfield, Douglas | 25 min |
| Jul 26, 11:42 PM CDT | Severe Thunderstorm Warning | DLH | Ashland, Bayfield, Price, Sawyer | 48 min |
| Jul 26, 11:47 PM CDT | Severe Thunderstorm Warning | DLH | Ashland, Bayfield, Sawyer | 43 min |
| Jul 26, 11:50 PM CDT | Special Weather Statement | DLH | Bayfield | 25 min |
| Jul 27, 12:06 AM CDT | Special Weather Statement | DLH | Price | 9 min |
| Jul 27, 12:25 AM CDT | Severe Thunderstorm Warning | DLH | Ashland, Bayfield, Price, Sawyer | 50 min |
| Jul 27, 12:49 AM CDT | Severe Thunderstorm Warning | DLH | Bayfield, Douglas, Sawyer, Washburn | 41 min |
| Jul 27, 1:27 AM CDT | Severe Thunderstorm Warning | DLH | Price, Sawyer, Washburn | 33 min |
| Jul 27, 1:51 AM CDT | Special Weather Statement | DLH | Price | 9 min |
| Jul 27, 2:00 AM CDT | Special Weather Statement | DLH | Price | 15 min |
| Jul 27, 2:14 AM CDT | Special Weather Statement | DLH | Price | 16 min |
| Jul 27, 3:14 AM CDT | Special Weather Statement | DLH | Ashland | 16 min |
| Jul 27, 5:35 AM CDT | Special Weather Statement | DLH | Washburn | 10 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2021Severe Thunderstorm Warnings in Wisconsin, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.